IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev EE Conf / Next EE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Energy Engineering in Electronics and Communications (EE) [schedule] [select]
Chair Fujio Kurokawa (Nagasaki Univ.)
Vice Chair Masatoshi Nakahara (Sojo Univ.), Keiichi Hirose (NTT-F)
Secretary Tadashi Suetsugu (Fukuoka Univ.)
Assistant kazuhiro Kajiwara (NiAS), Takashi Matsushita (NTT-F), Hidenori Maruta (Nagasaki Univ.)

Technical Meeting on Electron Devices (IEE-EDD) [schedule] [select]

Technical Meeting on Semiconductor Power Converter (IEE-SPC) [schedule] [select]

Conference Date Mon, Nov 20, 2017 09:00 - 17:40
Tue, Nov 21, 2017 08:35 - 16:08
Topics  
Conference Place The Inamori Academy of Kagoshima University 
Transportation Guide http://www.inamori.kagoshima-u.ac.jp/english.html
Sponsors This conference is co-sponsored by IEEE Power Electronics Society Japan.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on EE.

Mon, Nov 20 AM 
09:00 - 10:25
(1) 09:00-09:17  
(2) 09:17-09:34  
(3) 09:34-09:51  
(4) 09:51-10:08  
(5) 10:08-10:25  
  10:25-10:35 Break ( 10 min. )
Mon, Nov 20 PM 
10:35 - 12:00
(6) 10:35-10:52  
(7) 10:52-11:09  
(8) 11:09-11:26  
(9) 11:26-11:43  
(10) 11:43-12:00  
  12:00-13:00 Lunch Break ( 60 min. )
Mon, Nov 20 PM 
13:00 - 14:08
(11) 13:00-13:17  
(12) 13:17-13:34  
(13) 13:34-13:51  
(14) 13:51-14:08  
  14:08-14:18 Break ( 10 min. )
Mon, Nov 20 PM 
14:18 - 16:00
(15) 14:18-14:35  
(16) 14:35-14:52  
(17) 14:52-15:09  
(18) 15:09-15:26  
(19) 15:26-15:43  
(20) 15:43-16:00  
  16:00-16:10 Break ( 10 min. )
Mon, Nov 20 PM 
16:10 - 17:40
(21) 16:10-16:40  
(22) 16:40-17:10  
(23) 17:10-17:40  
Tue, Nov 21 AM 
08:35 - 09:55
(24)
EE
08:35-08:55 Study on Integrated Control of Photovoltaic Power Generation System with Storage Battery at Green-BTS EE2017-35 Masayasu Sumiya, Takuma Arai, Shinji Wakao (Waseda Univ.), Yuji Hosokawa, Yoichiro Hakuto, Yurie Mura, Kazuhiko Takeno (NTT DOCOMO)
(25)
EE
08:55-09:15 Low-Input-voltage and high-efficiency boost converter employing charge pump for energy harvesting EE2017-36 Satoshi Hashimoto, Tsutomu Yoshimura, Takao Kihara (Osaka Inst. of Tech.)
(26)
EE
09:15-09:35 Electric Load Leveling Method for Green-BTS EE2017-37 Masaki Nakamura, Kazuaki Kimura, Kazuhiko Takeno (NTT DOCOMO)
(27)
EE
09:35-09:55 On the Generation Mechanism and Reduction Methods of Voltage Surge in a Current-Resonant Half-Wave Push-Pull Converter EE2017-38 Masataka Oku, Tetsuro Tanaka (Kagoshima Univ.)
  09:55-10:05 Break ( 10 min. )
Tue, Nov 21 PM 
10:05 - 11:05
(28)
EE
10:05-10:25 Design of Digital Hysteresis Current Control AC-DC Converter EE2017-39 Satoshi Kuboyama (Nagasaki Univ.), Kazuhiro Kajiwara (Nagasaki Inst. of Applied Science), Tsuyoshi Higuchi (Nagasaki Univ.), Fujio Kurokawa (Nagasaki Inst. of Applied Science)
(29)
EE
10:25-10:45 Evaluation of Current Resonant Converter with Air Core Transformer
-- Basic Study for Realization of Isolated Power SoC --
EE2017-40
Hikaru Kaishakuji, Satoshi Matsumoto, Seiya Abe (Kyushu Inst. of Tech.)
(30)
EE
10:45-11:05 Experimental Verification of Current Sensorless ZVS Assist Control Based on Voltage Transition Waveform EE2017-41 Masaya Takahashi, Nobuhisa Yamaguchi, Eisuke Takahashi, Kazuyoshi Obayashi (DENSO), Kimihiro Nishijima (Oita Univ.)
  11:05-11:15 Break ( 10 min. )
Tue, Nov 21 PM 
11:15 - 12:23
(31) 11:15-11:32  
(32) 11:32-11:49  
(33) 11:49-12:06  
(34) 12:06-12:23  
  12:23-13:13 Lunch Break ( 50 min. )
  13:15-13:25 Awards ceremony ( 10 min. )
Tue, Nov 21 PM 
13:25 - 14:33
(35) 13:25-13:42  
(36) 13:42-13:59  
(37) 13:59-14:16  
(38) 14:16-14:33  
  14:33-14:43 Break ( 10 min. )
Tue, Nov 21 PM 
14:43 - 16:08
(39) 14:43-15:00  
(40) 15:00-15:17  
(41) 15:17-15:34  
(42) 15:34-15:51  
(43) 15:51-16:08  

Announcement for Speakers
General Talk (EE)Each speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EE Technical Committee on Energy Engineering in Electronics and Communications (EE)   [Latest Schedule]
Contact Address Hidenori Maruta
Graduate School of Engineering, Nagasaki University
E-: h-u 
IEE-EDD Technical Meeting on Electron Devices (IEE-EDD)   [Latest Schedule]
Contact Address  
IEE-SPC Technical Meeting on Semiconductor Power Converter (IEE-SPC)   [Latest Schedule]
Contact Address  


Last modified: 2018-01-16 11:55:37


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EE Schedule Page]   /   [Return to IEE-EDD Schedule Page]   /   [Return to IEE-SPC Schedule Page]   /  
 
 Go Top  Go Back   Prev EE Conf / Next EE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan